A female asked:
Disclaimer

im 36 weeks pregnant had some itching and was prescribed monistat 7 its the 4th night and theres still itching after inserting the applicator it goes ?

1 doctor answer
Dr. Anne Phelan-adams
A Verified Doctor answered
A US doctor answered Learn more
I'm assuming here: that you were going to write that the itching "goes away" for some period of time after applying it. The cream alone might be easing the itching. You might as well finish the whole treatment at this point. If you still have itching or other symptoms, let your OB know at your next visit. Oh, and don't use the cream on the day of your visit. Dr. Anne
Answered on Apr 27, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 28-year-old female asked:
Dr. John Berryman
53 years experience Obstetrics and Gynecology
Yeast infections: The itching once the ovule is inserted may come from the yeast infection itself, and discharge onto the vulva can often cause itching. If this continu ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Cynthia Frazier
38 years experience Gynecology
Not unusual: Whenever there is irritation in the vagina the tissues are inflammed. Virtually any product will initially increase the symptoms before it improves th ... Read More
1
1 thank
A 18-year-old female asked:
Dr. Martin Raff
55 years experience Infectious Disease
Possible allergy: This may be an acute allergic reaction which might be treatable with a variety of meds, but first needs to be seen and diagnosed by a physician since ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month